Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 127, NWS Bismarck, ND

July 10, 20166 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 6:32 PM MDT for 6 counties in North Dakota. It was in force for 58 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2016, 6:32 PM MDT (00:32 UTC)
Expired
Jul 10, 2016, 7:30 PM MDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
80.0 mph

Counties Adams County, ND, Grant County, ND, Hettinger County, ND, Morton County, ND, Sioux County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 95 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:38 PM MDTTSTM WND GST 705 Wsw Glen Ullin, NDFROM THE SPOTTER NETWORK
Jul 10, 6:38 PM MDTTSTM WND GST 705 Wsw Glen Ullin, NDFROM THE SPOTTER NETWORK.
Jul 10, 6:45 PM MDTTSTM WND GST 65Bentley, NDSOME SMALL HAIL STONES. SPOTTER NOT AWARE OF DAMAGE AT HIS PLACE. BRIEF BUT VERY HEAVY RAIN.
Jul 10, 6:45 PM MDTTSTM WND GST 65Bentley, NDSOME SMALL HAIL STONES. SPOTTER NOT AWARE OF DAMAGE AT HIS PLACE. BRIEF BUT VERY HEAVY RAIN. THE DURATION OF THE TSTM WND GST EVENT WAS 15 MINUTES.
Jul 10, 7:35 PM MDTTSTM WND GST 601 E Crown Butte Lake, NDTORRENTIAL RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:48 PM MDTSevere Thunderstorm WatchSPC7 hr
Jul 10, 4:19 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1848 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

221 
WUUS53 KBIS 110032
SVRBIS
NDC001-037-041-059-085-089-110130-
/O.NEW.KBIS.SV.W.0127.160711T0032Z-160711T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
732 PM CDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HETTINGER COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EASTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SOUTHWESTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  WESTERN AND CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 830 PM CDT/730 PM MDT/

* AT 729 PM CDT/629 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 4 MILES NORTH OF HEBRON TO NEAR LEMMON...
  MOVING EAST AT 60 MPH.

  THESE ARE VERY DANGEROUS STORMS. GET INSIDE NOW IF YOU ARE IN
THEIR PATH. GET AWAY FROM WINDOWS! THESE STORMS HAVE A LONG HISTORY
OF PRODUCING VERY LARGE HAIL AND DAMAGING WIND. MINOR FLOODING OF
STREETS...DITCHES...AND CREEKS IS EXPECTED.

  HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  GLEN ULLIN...MOTT...ELGIN...NEW SALEM...HEBRON...RICHARDTON...
  CARSON...FLASHER...NEW LEIPZIG...ALMONT...FISH CREEK DAM...
  SHIELDS...HEART BUTTE DAM...JUDSON...BURT...LARK...RALEIGH...
  LEITH AND PORCUPINE.

LAT...LON 4595 10245 4701 10246 4701 10214 4698 10214
      4698 10107 4594 10104
TIME...MOT...LOC 0029Z 277DEG 53KT 4697 10208 4593 10211 

HAIL...1.75IN
WIND...80MPH
 
$$

JPM/KS
2 follow-up statements
539 
WWUS53 KBIS 110054
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT SUN JUL 10 2016

NDC089-110103-
/O.CAN.KBIS.SV.W.0127.000000T0000Z-160711T0130Z/
STARK ND-
754 PM CDT SUN JUL 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR SOUTHWESTERN NORTH DAKOTA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT/1000 PM MDT/ FOR SOUTH
CENTRAL NORTH DAKOTA.

LAT...LON 4595 10245 4663 10245 4663 10210 4698 10210
      4698 10107 4594 10104
TIME...MOT...LOC 0053Z 277DEG 53KT 4693 10160 4589 10164 

$$

NDC001-037-041-059-085-110130-
/O.CON.KBIS.SV.W.0127.000000T0000Z-160711T0130Z/
HETTINGER ND-GRANT ND-SIOUX ND-ADAMS ND-MORTON ND-
754 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR EASTERN HETTINGER...GRANT...SOUTHWESTERN SIOUX...
SOUTHEASTERN ADAMS AND MORTON COUNTIES...

AT 753 PM CDT/653 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF NEW SALEM TO 5 MILES
SOUTHWEST OF WATAUGA...MOVING EAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GLEN ULLIN...MOTT...ELGIN...NEW SALEM...HEBRON...CARSON...FLASHER...
NEW LEIPZIG...ALMONT...FISH CREEK DAM...SHIELDS...HEART BUTTE DAM...
JUDSON...BURT...LARK...RALEIGH...LEITH...PORCUPINE...
SWEET BRIAR LAKE AND CROWN BUTTE LAKE.

TORRENTIAL RAIN IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING ON STREETS, CREEKS, AND CULVERTS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4595 10245 4663 10245 4663 10210 4698 10210
      4698 10107 4594 10104
TIME...MOT...LOC 0053Z 277DEG 53KT 4693 10160 4589 10164 

HAIL...1.25IN
WIND...70MPH
 
$$

SIMOSKO
220 
WWUS53 KBIS 110116
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
816 PM CDT SUN JUL 10 2016

NDC041-110125-
/O.CAN.KBIS.SV.W.0127.000000T0000Z-160711T0130Z/
HETTINGER ND-
816 PM CDT SUN JUL 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HETTINGER COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4596 10220 4621 10202 4621 10200 4628 10200
      4628 10203 4663 10205 4663 10208 4681 10210
      4697 10210 4698 10107 4594 10104
TIME...MOT...LOC 0115Z 268DEG 45KT 4697 10123 4598 10171 

$$

NDC001-037-059-085-110130-
/O.CON.KBIS.SV.W.0127.000000T0000Z-160711T0130Z/
GRANT ND-SIOUX ND-ADAMS ND-MORTON ND-
816 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR GRANT...SOUTHWESTERN SIOUX...SOUTHEASTERN ADAMS
AND MORTON COUNTIES...

AT 815 PM CDT/715 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES SOUTH OF CENTER TO NEAR MORRISTOWN...
MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GLEN ULLIN...ELGIN...NEW SALEM...HEBRON...CARSON...FLASHER...
NEW LEIPZIG...ALMONT...FISH CREEK DAM...SHIELDS...HEART BUTTE DAM...
JUDSON...LARK...RALEIGH...LEITH...PORCUPINE...SWEET BRIAR LAKE...
CROWN BUTTE LAKE...HEIL AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4596 10220 4621 10202 4621 10200 4628 10200
      4628 10203 4663 10205 4663 10208 4681 10210
      4697 10210 4698 10107 4594 10104
TIME...MOT...LOC 0115Z 268DEG 45KT 4697 10123 4598 10171 

HAIL...1.25IN
WIND...70MPH
 
$$

JPM/KS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:01 PM MDT, 31 minutes earlier.

Area forecast discussion, Jul 10, 6:01 PM MDT, 31 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
701 PM CDT SUN JUL 10 2016

.UPDATE...
Issued at 700 PM CDT Sun Jul 10 2016

All of western and central ND is under a severe thunderstorm watch
through late evening. Severe thunderstorms are ongoing across the
west with very large hail and damaging winds. Significant damage
in Amidon earlier with 2.75 inch size hail reported. Current
thinking is that the storms will organize into an MCS and progress
across the state, which we are beginning to see with a distinct line
of storms just moving through KDIK, which had a 51 knot gust.
Large hail and strong winds would remain the biggest threats. HRRR
brings this line through Bismarck by 9 pm, but timing may change
as line accelerates.

Also cancelled heat advisory across far south central.

UPDATE Issued at 430 PM CDT Sun Jul 10 2016

Update to cancel the heat advisory for the southern James river
valley. Clouds kept temperatures from rising into the 90s.

&&

.SHORT TERM...(This evening through Monday)
Issued at 256 PM CDT Sun Jul 10 2016

Robust upper level low across the northwest Conus will move
east and approach the northern plains this period. A line of
thunderstorms has formed along a cold frontal boundary in eastern
Montana and southwest North Dakota. To the east warm and humid air
will push the heat index above 100 south central early this
evening.

Overnight it appears the threat for thunderstorms will be highest
across the north and west with lower pops south central where it
will take longer to erode the elevated mixed layer and cap.
The threat for severe weather will however extend south to the
south dakota border as the cape and shear are very favorable.
Precipitable water will support some heavy rain potential across
portions of northwest north dakota this evening and possibly east
late tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM CDT Sun Jul 10 2016

Main concerns in the long term will be an anomalous h500 low
forecast to move across northern north dakota into southern canada
by wednesday. Global models look consistent in bringing strong
wrap around winds monday evening and overnight into tuesday
morning. Bufkit soundings show strong wind potential with wind
advisory criteria likely met with a low end warning criteria not
out if the question southwest monday night into tuesday.

will not issue wind headlines yet but will highlight in the
hazardous weather outlook.

the remainder of teh week will be cooler behind the upper upper
low however with a Northwest flow regime there will be at least
chances for thunderstorms through sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 700 PM CDT Sun Jul 10 2016

Thunderstorms remain the main threat through tonight. KDIK just
had 51 knot gust and 1/4 mile visible, which should improve
shortly as the storms push east. This same line will impact KBIS
by 02Z and KJMS approximately 04Z.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JNS
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...JNS
Hazardous weather outlook, Jul 10, 5:47 PM MDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM CDT SUN JUL 10 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
647 PM CDT SUN JUL 10 2016 /547 PM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE REGION
THROUGH LATE EVENING. VERY LARGE HAIL...DAMAGING WINDS...HEAVY
RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

JNS

In the hours before

Local storm report, Jul 10, 5:51 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
651 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND GST     6 S DICKINSON           46.80N 102.81W
07/10/2016  M59 MPH          STARK              ND   ASOS

&&

ZH
Local storm report, Jul 10, 5:59 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
659 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     1 N REGENT              46.44N 102.56W
07/10/2016  E70 MPH          HETTINGER          ND   TRAINED SPOTTER

            .

&&

KS
Special weather statement, Jul 10, 5:59 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
659 PM CDT SUN JUL 10 2016

NDZ002-110030-
BURKE ND-
659 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BURKE COUNTY UNTIL
730 PM CDT...

AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF COLUMBUS...OR 25 MILES NORTHWEST OF BOWBELLS...
MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PORTAL.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN NORTH DAKOTA.

LAT...LON 4900 10253 4889 10264 4898 10283 4900 10282
TIME...MOT...LOC 2359Z 204DEG 19KT 4899 10272

HARGROVE/KING
Local storm report, Jul 10, 6:14 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     MOTT                    46.37N 102.33W
07/10/2016  E75 MPH          HETTINGER          ND   TRAINED SPOTTER

            PEA SIZE HAIL ONGOING.

&&

KS
Special weather statement, Jul 10, 6:26 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
726 PM CDT SUN JUL 10 2016

NDZ002-110115-
BURKE ND-
726 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BURKE COUNTY UNTIL
815 PM CDT...

AT 726 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PORTAL...OR 21 MILES NORTHWEST OF BOWBELLS...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PORTAL.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN NORTH DAKOTA.

LAT...LON 4900 10242 4891 10253 4897 10275 4900 10274
TIME...MOT...LOC 0026Z 199DEG 18KT 4901 10259

HARGROVE/KING
Local storm report, Jul 10, 6:27 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     14 N HAYNES             46.18N 102.47W
07/10/2016  E60 MPH          ADAMS              ND   TRAINED SPOTTER

            QUARTER SIZE HAIL AND VERY HEAVY RAIN
            ONGOING.

&&

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:01 PM MDTAreal Flood AdvisoryBISStark3 hr
Jul 10, 6:26 PM MDTSpecial Weather StatementBISBurke49 min
Jul 10, 6:43 PM MDTSpecial Weather StatementBISMercer, Oliver47 min
Jul 10, 6:55 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver65 min
Jul 10, 7:28 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux62 min
Jul 10, 7:36 PM MDTAreal Flood AdvisoryBISBurleigh, Morton3 hr
Jul 10, 7:54 PM MDTSpecial Weather StatementBISMcHenry, McLean, Sheridan51 min
Jul 10, 8:20 PM MDTSpecial Weather StatementBISRenville40 min
Jul 10, 8:34 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more56 min
Jul 10, 8:46 PM MDTSpecial Weather StatementBISPierce, Sheridan, Wells44 min
Jul 10, 9:00 PM MDTAreal Flood AdvisoryBISBurleigh, Emmons, Kidder, Logan, McIntosh19 hr
Jul 10, 9:18 PM MDTSevere Thunderstorm WarningBISFoster, Sheridan, Wells57 min
Jul 10, 9:26 PM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman34 min
Jul 10, 9:59 PM MDTSevere Thunderstorm WarningBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more61 min
Jul 10, 10:19 PM MDTAreal Flood AdvisoryBISFoster, Stutsman3 hr
Jul 10, 10:38 PM MDTSevere Thunderstorm WarningBISAdams, Bowman67 min
Jul 10, 10:58 PM MDTSpecial Weather StatementBISDickey, LaMoure32 min
Jul 10, 11:12 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger63 min
Jul 10, 11:17 PM MDTSpecial Weather StatementBISEmmons43 min
Jul 10, 11:27 PM MDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jul 10, 11:43 PM MDTSpecial Weather StatementBISGrant32 min
Jul 10, 11:55 PM MDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jul 11, 12:04 AM MDTSevere Thunderstorm WarningBISGrant, Morton35 min
Jul 11, 12:40 AM MDTSpecial Weather StatementBISEmmons, Logan35 min
Jul 11, 12:50 AM MDTSevere Thunderstorm WarningBISEmmons55 min
Jul 11, 12:52 AM MDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux23 min
Jul 11, 1:01 AM MDTSpecial Weather StatementBISDickey44 min
Jul 11, 1:41 AM MDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh64 min
Jul 11, 2:45 AM MDTSpecial Weather StatementBISDickey, LaMoure, McIntosh45 min
Jul 11, 2:58 AM MDTSpecial Weather StatementBISEmmons32 min
Jul 11, 3:21 AM MDTSpecial Weather StatementBISEmmons, Logan24 min
Jul 11, 3:51 AM MDTSpecial Weather StatementBISLogan24 min
Jul 11, 4:33 AM MDTSpecial Weather StatementBISEmmons, Logan27 min
Jul 11, 6:25 AM MDTAreal Flood WarningBISDickey, LaMoure3 hr
Jul 11, 9:08 AM MDTAreal Flood WarningBISDickey27 hr
Jul 11, 12:09 PM MDTSpecial Weather StatementBISLogan36 min
Jul 11, 1:56 PM MDTSpecial Weather StatementBISGrant34 min
Jul 11, 2:10 PM MDTSpecial Weather StatementBISSioux50 min
Jul 11, 2:36 PM MDTSpecial Weather StatementBISMorton24 min
Jul 11, 2:49 PM MDTSpecial Weather StatementBISMorton41 min
Jul 11, 3:03 PM MDTSpecial Weather StatementBISMorton, Sioux42 min
Jul 11, 3:28 PM MDTSpecial Weather StatementBISSioux47 min
Jul 11, 4:27 PM MDTSpecial Weather StatementBISEmmons, Kidder, Logan48 min
Jul 11, 4:37 PM MDTWind AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more4 hr
Jul 11, 4:51 PM MDTSpecial Weather StatementBISWells24 min
Jul 11, 5:16 PM MDTSpecial Weather StatementBISFoster, Kidder, Logan, McIntosh, Stutsman, Wells44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.